2019
Том 71
№ 11

All Issues

Zhuravskaya A. V.

Articles: 1
Article (Russian)

Uniform approximation of solutions of nonlinear parabolic problems in perforated domains

Skrypnik I. V., Zhuravskaya A. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 9. - pp. 1244-1258

We investigate the behavior of a remainder of an asymptotic expansion for solutions of a quasi-linear parabolic Cauchy-Dirichlet problem in a sequence of domains with fine-grained boundary. By using a modification of an asymptotic expansion and new pointwise estimates for a solution of a model problem, we prove the uniform convergence of the remainder to zero.